Janumet And Gastroparesis

Updated
BlueAnon Says:

If you start experiencing signs of gastroparesis after starting Janumet, stop taking it! My doctors insisted the Janumet wasn’t responsible, but they were wrong. Gastroparesis has “resolved” since Janumet was discontinued.

2 Replies

Earliest Newest Votes
1
VerFree Says:

Janumet has been known to cause some gastric issues as side effects, such as bloating, heartburn, indigestion, and vomiting, which can also be symptoms of gastroparesis, according to FDA reports.

Medline Plus Janumet/Diabetes medication combinations

However, only your doctor can help you be sure that it was all caused by the Janumet. It is also very important that no one stop such a medication, without consulting their doctor, because letting their blood sugar go uncontrolled can be very dangerous.

Unfortunately, most doctors are not aware of all the possible side effects that a medication might cause, due to the fact that they don't study them as intensively as a pharmacist, or other researcher. Most physicians are only aware of the basic most common possible side effects, and possible interactions. If you want more details, it is always best to consult your pharmacist, a researcher, or check out the details on a site like this for yourself.

What other medication have you switched to?

Was this helpful? 0
2
BlueAnon Says:

Re: VerFree (# 1) Expand Referenced Message

I was diagnosed with gastroparesis via a gastric emptying study. My doctor discontinued the Janumet two months ago for reasons unrelated to gastroparesis. I’ve had no symptoms of gastroparesis since I stopped taking the Janumet. A new doctor I’m seeing has indicated she believes the gastroparesis was being caused or exacerbated by medication. I’ll certainly need another GES to verify whether I have gastroparesis, but the normal triggers aren’t triggering it any longer, not since stopping the Janumet. Yes, everyone needs to consult their doctor before discontinuing any medication, but I had two doctors dismiss my concerns that my gastroparesis was related to medication, even though the symptoms started within two weeks of starting the Janumet. I’m angry that my concerns weren’t given more consideration.

Was this helpful? 0

More Discussions:

Tramacet (Tramadol) and Gastroparesis

My father had surgery on his foot about a month ago. He is also a diabetic. He was prescribed the following tablets by a...

does anyone have gastroparesis how do u manage pain

My gastroparesis causes right sided pain that can get very severe? Doctors don't want to give pain mess because it s...

1 REPLY
Domperidone (Generic Motillium ) for for Gastroparesis ?

My son, has gastroparesis, and has been sooo ill, in the hospital ER , abt 14 times, since Jan.2012, losing abt 60 lbs. ...

5 REPLIES
Janumet and Gliclazide

Anyone getting side effects from Janumet and Gliclazide? My husband is experiencing sore knees shoulders and dizziness a...

2 REPLIES
Janumet and Insulin for Diabetes type 2

I'm a diabetes type 2 patient. I'm taking Insulin twice a day and Janumet three times a week. My blood sugar lev...

1 REPLY
Janumet and Amaryl Tablet fir diabetes 2

I use of amaryl for 12 years with other medications but level remained uncontrolled recently my doc perscribed janumet 1...

1 REPLY
Janumet XR and Galvus Met 50 850 differences

I have been using Janumet XR for 2 years. And my panel doctor has passed away recently and I have changed to another pan...

1 REPLY
janumet 50mg/500mg and glycomet gp1

I take janumet 50mg/500mg and glycomet gp1 daily.today my FBS & PP were notice at 253 & 323 respectively.kindly ...

Janumet side effects

I started Janumet since then I have been having vaginal soreness not burning sore like from being very dry ## I'm so...

2 REPLIES
Janumet 50/1000 Be Crushed

I can/T swallow the pill Janumet 50/1000 can this be crushed safely. ## As long as you don't have the time released ...

2 REPLIES